# SDR AUS20040473

- Difficulty date: May 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033020205
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) WINDOW LIGHT LOCATED AT ROW 10 GAVE A BURNING SMELL. INVESTIGATION FOUND THE A BURNT FLUORESCENT LAMP HOLDER AND LAMP. CAUSE OF THE BURNING WAS AN INCORRECTLY INSTALLED LAMP WHICHCAUSED ARCING AT THE LAMP HOLDER. PERSONNEL/MAINTENANCE ERROR.
